# SDR CALA9800131

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Fretted
- Location: Bs 1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND, FRETTING ON CLG AFT PRESSURE BULKHEAD AT STA 1521.  A REPAIR WAS ACCOMPLISHED IAW DOUGLAS DRAWING 90-53-1022.
